| Catalog Number |
AVSM10100 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Restenosis (4576)
| Date of Event |
12/12/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported through the results of a clinical trial that one year and twelve days post a vascular covered straight stent graft placement in the cephalic vein at cephalic vein arch via the right upper arm access, the subject had cephalic vein restenosis which required an arteriovenous access circuit re-intervention due to pulsatility and abnormal physical examination.Standard percutaneous transluminal balloon angioplasty procedure was performed to treat pulsatility and abnormal physical examination.Treatment re-intervention was successful, no new access created, and the outcome was recovered.It was further reported that one year, six months, and twenty-seven days post a vascular covered straight stent graft placement, the subject had cephalic vein restenosis which required an arteriovenous access circuit re-intervention due to pulsatility and aneurysm.Standard percutaneous transluminal balloon angioplasty procedure was performed to treat pulsatility and aneurysm.Treatment re-intervention was successful, no new access created, and the outcome was recovered.It was also reported that two years and twenty-eight days post a vascular covered straight stent graft placement, the subject had cephalic vein restenosis which required an arteriovenous access circuit re-intervention due to pulsatility and abnormal surveillance examination.Standard percutaneous transluminal balloon angioplasty procedure was performed to treat pulsatility and abnormal surveillance examination.Treatment re-intervention was successful, no new access created, and the outcome was recovered.Reportedly, there have been no documented device deficiencies, and no adverse events were reported for this subject to date.The current status of the patient is unknown.
Additional Manufacturer Narrative
H10: as the lot number for the device was provided, a review of the device history records will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.H10: d4 (expiry date: 08/2022).H11: section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : device not returned.
Event or Problem Description
It was reported through the results of a clinical trial that one year and twelve days post a vascular covered straight stent graft placement in the cephalic vein at cephalic vein arch via the right upper arm access, the subject had cephalic vein restenosis which required an arteriovenous access circuit re-intervention due to pulsatility and abnormal physical examination.Standard percutaneous transluminal balloon angioplasty procedure was performed to treat pulsatility and abnormal physical examination.Treatment re-intervention was successful, no new access created, and the outcome was resolved.It was further reported that one year, six months, and twenty-seven days post a vascular covered straight stent graft placement, the subject had cephalic vein restenosis which required an arteriovenous access circuit re-intervention due to pulsatility and aneurysm.Standard percutaneous transluminal balloon angioplasty procedure was performed to treat pulsatility and aneurysm.Treatment re-intervention was successful, no new access created, and the outcome was resolved.It was also reported that two years and twenty-eight days post a vascular covered straight stent graft placement, the subject had cephalic vein restenosis which required an arteriovenous access circuit re-intervention due to pulsatility and abnormal surveillance examination.Standard percutaneous transluminal balloon angioplasty procedure was performed to treat pulsatility and abnormal surveillance examination.Treatment re-intervention was successful, no new access created, and the outcome was resolved.Furthermore, two years, five months, and fifteen days post a vascular covered straight stent graft placement, the subject had cephalic vein restenosis which required an arteriovenous access circuit re-intervention due to pulsatility and lesion detected by ultrasound.Standard percutaneous transluminal balloon angioplasty procedure was performed to treat pulsatility and lesion detected by ultrasound.Treatment re-intervention was successful, no new access created, and the outcome was resolved.Reportedly, there have been no documented device deficiencies, and no adverse events were reported for this subject to date.The current status of the patient is unknown.
Additional Manufacturer Narrative
Manufacturing review: the lot history records of this lot were reviewed with special attention to the manufacturing and inspection of this product and the product was found to have met the specification prior to shipment.Based on the information available it is not reasonably suggested that a manufacturing process may have caused or contributed to the reported issue.Investigation summary: the stent remains implanted.No x-ray images were provided for evaluation.There was no specific device deficiency reported.No indication for irregular stent placement was reported.Pre and post dilation was performed.Based on the information available the investigation is closed with inconclusive result.There was no reported device deficiency; a root cause for the adverse event could not be determined.Labeling review: relevant labeling applicable for this product was reviewed; it was found that the instructions for use sufficiently address the potential risk associated with the use of the covera vascular covered stent.Based on the instructions for use complications and adverse events may include the usual complications associated with endovascular stent and covered stent placement and dialysis shunt revisions, which includes obstruction of flow and restenosis of the target vessel.B5, d4 (expiration date: 08/2022).H11: section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.